Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article
Eremenko, A.; Lyubich, M. Yu
Dynamical properties of some classes of entire functions. Annales de l'institut Fourier, 42 no. 4 (1992), p. 989-1020
Full text djvu | pdf | Reviews MR 93k:30034 | Zbl 0735.58031

stable URL: http://www.numdam.org/item?id=AIF_1992__42_4_989_0

Lookup this article on the publisher's site

Abstract

The paper is concerned with the dynamics of an entire transcendental function whose inverse has only finitely many singularities. It is rpoven that there are no escaping orbits on the Fatou set. Under some extra assumptions the set of escaping orbits has zero Lebesgue measure. If a function depends analytically on parameters then a periodic point as a function of parameters has only algebraic singularities. This yields the Structural Stability Theorem.

Bibliography

[A1] L. AHLFORS, Untersuchungen zur Theorie der konformen Abbildung und der ganzen Funktionen, Acta soc. sci. fenn., N.S.I., 9 (1930), 1-40.  JFM 56.0984.02
[A2] L. AHLFORS, Conformal invariants, McGraw-Hill, New York, 1973.  Zbl 0272.30012
[AB] L. AHLFORS, L. BERS, Riemann mapping theorem for variable metrics, Ann. Math., 72, 2 (1960), 385-404.  MR 22 #5813 |  Zbl 0104.29902
[B1] I.N. BAKER, Repulsive fixpoints of entire functions, Math. Z., 104 (1968), 252-256.
Article |  MR 37 #1599 |  Zbl 0172.09502
[B2] I.N. BAKER, The domains of normality of an entire function, Ann. Acad. Sci. Fenn., S.A.I., 1 (1975), 277-283.  MR 53 #5867 |  Zbl 0329.30019
[B3] I.N. BAKER, An entire function which has wandering domains, J. Austral. Math. Soc., 22, 2 (1976), 173-176.  MR 54 #7777 |  Zbl 0335.30001
[B4] I.N. BAKER, Wandering domains in the iteration of entire functions, Proc. London Math. Soc., 49 (1984), 563-576.  MR 86d:58066 |  Zbl 0523.30017
[BR] I.N. BAKER, P. RIPPON, Iteration of exponential functions, Ann. Acad. Sci. Fenn., S.A.I., 9 (1984), 49-77.  MR 86d:58065 |  Zbl 0558.30029
[BRo] L. BERS, H.L. ROYDEN, Holomorphic families of injections, Acta Math., 3-4 (1986), 259-286.  MR 88i:30034 |  Zbl 0619.30027
[Bla] P. BLANCHARD, Complex analytic dynamics on the Riemann sphere, Bull. Amer. Math. Soc., II, 1 (1984), 85-141.
Article |  MR 85h:58001 |  Zbl 0558.58017
[D] R.L. DEVANEY, Structural instability of exp z, Proc. Amer. Math. Soc., 94, 3 (1985), 545-548.  MR 86m:58093 |  Zbl 0575.58027
[DK] R.L. DEVANEY, M. KRYCH, Dynamics of exp z, Ergod. Theory and Dyn. Syst., 4 (1984), 35-52.  MR 86b:58069 |  Zbl 0567.58025
[DGH] R.L. DEVANEY, L. GOLDBERG, J.H. HUBBARD, A dynamical approximation to the exponential map by polynomials, Preprint, Berkeley, 1986.
[DH1] A. DOUADY, J.H. HUBBARD, Itération des polynômes quadratiques complexes, C.R. Acad. Sci., 294, 3 (1982), 123-126.  MR 83m:58046 |  Zbl 0483.30014
[DH2] A. DOUADY, J.H. HUBBARD, Étude dynamique des polynômes complexes (Première partie), Publ. Math. d'Orsay, 84-02.
Article |  MR 87f:58072a |  Zbl 0552.30018
[E] A.E. EREMENKO, On the iteration of entire functions, Proc. Banach Center Publ. Warsaw, 1989.  MR 92c:30027 |  Zbl 0692.30021
[EL1] A.E. EREMENKO, M. Yu. LYUBICH, Iterates of entire functions, Soviet Math. Dokl., 30, 3 (1984), 592-594.  Zbl 0588.30027
[EL2] A.E. EREMENKO, M. Yu. LYUBICH, Iterates of entire functions, Preprint, Inst. for Low Temperatures, Kharkov, 6, 1984 (Russian).  Zbl 0588.30027
[EL3] A.E. EREMENKO, M. Yu. LYUBICH, Structural stability in some families on entire functions, Functional Anal. Appl., 19, 4 (1985), 323-324.  Zbl 0597.30032
[EL4] A.E. EREMENKO, M. Yu. LYUBICH, Structural stability in some families of entire functions, Preprint, Inst. for Low Temperatures, Kharkov, 29, 1984 (Russian).
[EL5] A.E. EREMENKO, M. Yu. LYUBICH, Examples of entire functions with pathological dynamics, J. London Math. Soc., 36 (1987), 458-468.  MR 89e:30047 |  Zbl 0601.30033
[EL6] A.E. EREMENKO, M. Yu. LYUBICH, Dynamics of analytic transformations, Algebra and Analysis (Leningrad J. Math.), 1, 3 (1989), 1-70.  MR 91b:58109 |  Zbl 0712.58036
[F1] P. FATOU, Sur les équations fonctionnelles, Bull. Soc. Math. France, 47 (1919), 161-271.
Numdam |  JFM 47.0921.02
[F2] P. FATOU, Sur les équations fonctionnelles, Bull. Soc. Math. France, 48 (1920), 33-94, 208-314.
Numdam |  JFM 47.0921.02
[F3] P. FATOU, Sur l'itération des fonctions transcendantes entières, Acta math., 47 (1926), 337-370.  JFM 52.0309.01
[GK] L.R. GOLDBERG, L. KEEN, A finiteness theorem for a dynamical class of entire functions, Ergod. Theory and Dyn. Syst., 6 (1986), 183-192.  MR 88b:58126 |  Zbl 0657.58011
[H] M.R. HERMAN, Are there critical points on the boundaries of singular domains ? Commun. Math. Phys., 99 (1985), 593-612.
Article |  MR 86j:58067 |  Zbl 0587.30040
[J] G. JULIA, Mémoire sur l'itération des fonctions rationnelles, J. de Math. Pures et Appliquées (8), 1 (1918), 47-245.
Article |  JFM 46.0520.06
[LV] O. LEHTO, K. VIRTANEN, Quasiconformal mappings in the plane, Springer-Verlag, Berlin, 1973.  MR 49 #9202 |  Zbl 0267.30016
[L1] M. Yu. LYUBICH, On a typical behavior of trajectories of a rational mapping of the sphere, Soviet Math. Dokl., 27 (1983), 22-25.  Zbl 0595.30034
[L2] M. Yu. LYUBICH, Some typical properties of the dynamics of rational maps, Russian Math. Surveys, 8, 5 (1983), 154-155.  Zbl 0598.58028
[L3] M. Yu. LYUBICH, The dynamics of rational transforms: the topological picture, Russian Math. Surveys, 41, 4 (1986), 43-117.  Zbl 0619.30033
[L4] M. Yu. LYUBICH, The measurable dynamics of the exponential map, Siberian Journ. Math., 28, 5 (1987), 111-127.  Zbl 0667.58037
[Mi] J. MILNOR, Dynamics in one complex variable, Introductory lectures, Preprint SUNY Stony Brook, 1990/5.
arXiv
[MSS] R. MAÑÉ, P. SAD, D. SULLIVAN, On the dynamics of rational maps, Ann. Scient. Ec. Norm. Sup. 4e série, 16 (1983), 193-217.
Numdam |  MR 85j:58089 |  Zbl 0524.58025
[McM] C. MCMULLEN, Area and Hausdorff dimension of Julia sets of entire functions, Trans. Amer. Math. Soc., 300, 1 (1987), 325-342.  MR 88a:30057 |  Zbl 0618.30027
[M] M. MISIUREWICZ, On iterates of ez, Ergod. Theory and Dyn. Syst., 1 (1981), 103-106.  MR 82i:58058 |  Zbl 0466.30019
[Mo] P. MONTEL, Leçons sur les familles normales de fonctions analytiques et leurs applications, Gauthier-Villars, Paris, 1927.  JFM 53.0303.02
[N] R. NEVANLINNA, Analytic functions, Springer, Berlin-Heidelberg-New York, 1970.
[R] M. REES, The exponential map is not recurrent, Math. Z., 191, 4 (1986), 593-598.
Article |  MR 87g:58063 |  Zbl 0595.30033
[S] M. SHISHIKURA, On the quasi-conformal surgery of rational functions, Ann. Sci. École Norm. Sup., 20 (1987), 1-29.
Numdam |  MR 88i:58099 |  Zbl 0621.58030
[S1] D. SULLIVAN, Quasi-conformal homeomorphisms and dynamics, I. Ann. Math., 122, 3 (1985), 402-418.
[S2] D. SULLIVAN, Quasi-conformal homeomorphisms and dynamics, III. Preprint, IHES, 1982.
[T] H. TÖPFER, Über die Iteration der ganzen transzendenten Funktionen, insbesondere von sinz und cosz, Math. Ann., 117 (1939), 65-84.  Zbl 0021.41602 |  JFM 65.0327.05
[V] G. VALIRON, Fonctions analytiques, Presses Universitaires de France, Paris, 1954.  MR 15,861a |  Zbl 0055.06702
[W] H. WITTICH, Neuere Untersuchungen Über eindeutige analytische Funktionen, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1955.  Zbl 0067.05501
Copyright Cellule MathDoc 2014 | Credit | Site Map